Chenmin SUN

  • Fiche
  • Publications

Nom:
SUN
Prénom:
Chenmin
Site: UPEC
Bureau: P2 232
Téléphone: +33 1 45 17 14 36
Situation:
Statut:
Équipe de recherche:
Courriel:
chenmin.sun@u-pec.fr
Page personnelle:
 
  • THE SECOND PICARD ITERATION OF NLS ON THE 2D SPHERE DOES NOT REGULARIZE GAUSSIAN RANDOM INITIAL DATA
    auteur
    Nicolas Burq, Nicolas Camps, Mickaël Latocca, Chenmin Sun, Nikolay Tzvetkov
    (2024)   
  • Observability of Baouendi-Grushin-Type Equations Through Resolvent Estimates
    auteur
    Cyril Letrouit, Chenmin Sun
    Journal of the Institute of Mathematics of Jussieu 22 (2023) 541-579  
  • QUASI-INVARIANCE OF GAUSSIAN MEASURES FOR THE 3d ENERGY CRITICAL NONLINEAR SCHR ÖDINGER EQUATION
    auteur
    Nikolay Tzvetkov, Chenmin Sun
    (2023)   
  • SHARP RESOLVENT ESTIMATE FOR THE DAMPED-WAVE BAOUENDI-GRUSHIN OPERATOR AND APPLICATIONS
    auteur
    Victor Arnaiz, Chenmin Sun
    Communications in Mathematical Physics 400 (2023) 541--637  
  • DECAY FOR THE KELVIN-VOIGT DAMPED WAVE EQUATION: PIECEWISE SMOOTH DAMPING
    auteur
    Nicolas Burq, Chenmin Sun
    Journal of the London Mathematical Society 106 (2022) 446--483  
  • Decays rates for Kelvin-Voigt damped wave equations II: The geometric control condition
    auteur
    Nicolas Burq, Chenmin Sun
    Proceedings of the American Mathematical Society 150 (2021) 1021--1039  
  • Refined probabilistic global well-posedness for the weakly dispersive NLS
    auteur
    Chenmin Sun, Nikolay Tzvetkov
    Nonlinear Analysis: Theory, Methods and Applications 213 (2021) 91  
  • TIME OPTIMAL OBSERVABILITY FOR GRUSHIN SCHRÖDINGER EQUATION
    auteur
    Nicolas Burq, Chenmin Sun
    Analysis & PDE 15 (2021) 1487--1530  
  • CONCERNING THE PATHOLOGICAL SET IN THE CONTEXT OF PROBABILISTIC WELL-POSEDNESS
    auteur
    Nikolay Tzvetkov, Chenmin Sun
    Comptes Rendus. Mathématique Volume 358 (2020) 989-999.  
  • NEW EXAMPLES OF PROBABILISTIC WELL-POSEDNSS FOR NONLINEAR WAVE EQUATIONS
    auteur
    Chenmin Sun, Nikolay Tzvetkov
    Journal of Functional Analysis Volume 278 (2020) 47 pp.  
  • Semi-classical propagation of singularities for the Stokes system
    auteur
    Chenmin Sun
    Communications in Partial Differential Equations 45 (2020) 970-1030  
  • Internal controllability of non-localized solution for the Kadomtsev-Petviashvili II equation
    auteur
    Ivonne Rivas, Chenmin Sun
    SIAM Journal on Control and Optimization (2020)   
  • GIBBS MEASURE DYNAMICS FOR THE FRACTIONAL NLS
    auteur
    Chenmin Sun, Nikolay Tzvetkov
    SIAM Journal on Mathematical Analysis 2020 (2020) 4638--4704  
  • Control and stablization of some hyperbolic and dispersive equations
    auteur
    Chenmin Sun
    (2018)   
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil